# SDR AALA202101119024

- Difficulty date: January 10, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 13,237 hours, 5,139 cycles
- Engine: Iae V2533A5
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Terminal Block
- Part number: 7455435501
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING CLIMBOUT ECAM ADVISORY SHOWED NR 2 ENGINE OIL QUANTITY 0.0.  OIL PRESSURE AND TEMP NORMAL.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED TSM TASK 79-31-00-810-802A.  FOUND BROKEN TERMINAL BLOCK ASSEMBLY TM817.  REMOVED AND REPLACED DAMAGED TERMINAL BLOCK ASSEMBLY, PER AWD 71-51-02.  RUN ENGINE AT IDLE, OIL QTY HOLDS STEADY.
